26449 articles – 20243 Notices  [english version]
Fiche détaillée Articles dans des revues avec comité de lecture
Differential and integral equations 17, 11-12 (2004) 1411-1422
Versions disponibles :
Liste des fichiers attachés à ce document : 
PDF
paper4.pdf(173.6 KB)
PS
paper4.ps(659.4 KB)
Maximum Decay Rate for Finite-Energy Solutions of Nonlinear Schrödinger Equations
Pascal Bégout1, 2

We give explicit time lower bounds in the Lebesgue spaces for all nontrivial solutions of nonlinear Schrödinger equations bounded in the energy space. The result applies for these equations set in any domain of $\R^N,$ including the whole space. This also holds for a large class of nonlinearities, thereby extending the results obtained by Hayashi and Ozawa in~\cite{MR91d:35035} and by the author in~\cite{beg3}.
1 :  IMT - Institut de Mathématiques de Toulouse
2 :  LJLL - Laboratoire Jacques-Louis Lions